Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Intermittent urine flow and frequent urination. Caused by stress?

HI I AM BRIJENDRA,22 YEARS OLD i have urinary problems i have worse in stress & xray , blood test , urine test,,callibration test shows normal results but RGU shows nominal effect of Stricture but Dr. says according to Callibration test Stricture can t exist.Well i had stress and sleeplessness when this problem occurred but doctor suggests that this may be due to masturbation.It is started from last 2 years and i have stopped my study and now i am totally diappointed in my life due to this desease.I have met 3 different Urologists and now i stopped treatment due to side effect of medicines.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
you are suffering from stress related problems. currently having anxiety disorder. take sertaline 50 mg for 2 months. consult nearby psychiatrist.. masturbation does not cause this kind of symptoms often..
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor